Fertility Friends Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
140 Posts
Discussion Starter · #1 ·
Hey ladies,

Did any of you that had to start on the microgynon contraceptive pill get some bad stomach cramps and tiredness with it by any chance!? Also getting some nausea.... I'm wanting to go to bed at about 10pm which is unusual for me.
I remember being put on this same pill when I was like 16/17 (ironic) and it's wierd as I don't remember any stomach pains like this back then!?
Maybe it'll calm down after being on it a few more days!?
Thanks and  ^fairydust^ to everyone!

Love Lou xx
 

·
Premium Member
Joined
·
5,521 Posts
Hi Lou....

I am not taking that pill now but used to take it to guard against pregnancy! LOL!! Now look at me.  ::)

Anyway I have to say I never ever suffered from it.. A lady from my clinic did start to take it, but she was like you wasnt well at all... So she spoke to her consultant and they told her to stop.

I know it isnt unsal to have a sicky feeling with it... But cramps I am not sure. If I was you I would ring you clinic and see what they say.

Good luck hun and not long now!
Natalie xxxxxxxx
 

·
Registered
Joined
·
140 Posts
Discussion Starter · #3 ·
Hi Natalie,

Thanks for your reply. I think I'll see how it goes! Cramps only in the morning but maybe it's just coincidence!?
I've just noticed I'll be DR 10 days after you!! ;D ;D

Good Luck with everything. Let me know how you get on!!
Lou xxx
 

·
Premium Member
Joined
·
5,521 Posts

·
Registered
Joined
·
140 Posts
Discussion Starter · #5 ·
Thanks!  :)

It's all so confusing!! I'm just trying to take it one stage at a time lol. I'm on the Pill until 2nd June but I start the Buserilin on 30th May! I've got my first baseline scan on 13th June. Hope that makes sense to you as it means absolutely nothing to me! Good job it's all written down! ;D ;D I'm just praying I produce enough eggs etc....so many worries and things to think about eh!

^fairydust^ to you

Lou xx
 
1 - 5 of 5 Posts
Top